MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number FT3 G3
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for 4 patient samples tested with the elecsys tsh, the elecsys ft4 iii, and the elecsys ft3 iii ver.2 (ft3 v2) assay on multiple roche analyzers and compared to the abbott architect method.The questionable results were reported outside of the laboratory.This medwatch will apply to the ft3 v2 assay.Please refer to the medwatch with patient identifier (b)(6) for information related to the tsh assay and to the medwatch with patient identifier (b)(6) for information related to the ft4 iii assay.The samples were initially tested with tsh, ft4 iii, and ft3 v2 on the customer's cobas e 801 module on an unknown date.The samples were provided for investigation, where they were tested with the tsh, ft4 iii, and ft3 v2 assays on a second e 801 module on (b)(6) 2023.During investigations, the samples were also tested with the tsh, ft4 iii and ft3 v2 assays on a cobas e 411 analyzer on (b)(6) 2023.The samples were also repeated using the abbott architect tsh, ft4 and ft3 methods on (b)(6) 2023.Refer to the attachment for all relevant test data.The serial number of the customer's e 801 analyzer was requested but not provided.The serial number of the e 801 analyzer used for investigation is (b)(4).Ft3 v2 reagent lot number 611920, with an expiration date of 31-may-2023 was used on this analyzer.The serial number of the e411 analyzer used for investigation is (b)(4).Ft3 v2 reagent lot number 611918, with an expiration date of 30-may -2023 was used on this analyzer.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.Assays from different vendors can generate different values.This relates to the overall setups of the assays, the antibodies used, differences in reference materials/methods, and differences in the standardization methodology used.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16575790
Report Number1823260-2023-00890
Device Sequence Number12557625
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberFT3 G3
Device Catalogue Number07027362190
Device Lot Number611920, 611918
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Initial Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown